Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 11 (1998), Issue 2, Pages 163-178
http://dx.doi.org/10.1155/S1048953398000124

The stationary G/G/s queue with non-identical servers

France Telecom, CNET, 4 Parc de la Bérengère, Saint-Cloud F-92210, France

Received 1 February 1998; Revised 1 April 1998

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pierre Le Gall, “The stationary queue with non-identical servers,” Journal of Applied Mathematics and Stochastic Analysis, vol. 11, no. 2, pp. 163-178, 1998. doi:10.1155/S1048953398000124